# SDR UPS204030

- Difficulty date: August 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19114
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Bs 761-765
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND CORROSION (C53-224-05.00-01), ON FUEL CELL UPPER SKIN BS 761 TO 765 RBL 11 TO 17.  REMOVED CORROSION AND BLENDED AREA, SHOT PEENED AREA, ALODINED AND PRIMED IAW UPS EO NR 727-57-1416.
